# SDR WRLA20091101296

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: ABN7210615
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BRACKET OF TAIL CONE WORK PLATFORM LIGHT BOTH OF AFT FUSELAGE BULKHEAD ABOUT 1 INCH QTY = 2EA.  REPLACED NEW BRACKET IAW MD11 SRM 51-35-01 REV 41.
